Year : 2003  |  Volume : 45  |  Issue : 3  |  Page : 193-

ECT and Clozapine Combination Producing delirium : A Case Report


Satindra Kumar1, Utpal Goswami2, Debakanta Behera1, Udayan Khastgir3 
1 Senior Resident, Department of psychiatry, Lady Hardinge Medical College & associated hospitals, New Delhi 110 001, India
2 Professor and Head, Department of psychiatry, Lady Hardinge Medical College & associated hospitals, New Delhi 110 001, India
3 Senior Consultant, Department of psychiatry, Lady Hardinge Medical College & associated hospitals, New Delhi 110 001, India

Correspondence Address:
Satindra Kumar
Senior Resident, Department of psychiatry, Lady Hardinge Medical College & associated hospitals, New Delhi 110 001
India

Although successfully used, caution has been advised with the combined use of clozapine and electroconvulsive therapy (ECT).The combination has been associated with delirium, in this report, which successfully resolves on discontinuation of ECT.


How to cite this article:
Kumar S, Goswami U, Behera D, Khastgir U. ECT and Clozapine Combination Producing delirium : A Case Report.Indian J Psychiatry 2003;45:193-193


How to cite this URL:
Kumar S, Goswami U, Behera D, Khastgir U. ECT and Clozapine Combination Producing delirium : A Case Report. Indian J Psychiatry [serial online] 2003 [cited 2019 Nov 12 ];45:193-193
Available from: http://www.indianjpsychiatry.org/article.asp?issn=0019-5545;year=2003;volume=45;issue=3;spage=193;epage=193;aulast=Kumar;type=0